Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have been Feeling beatings at the back of my head, kindly help me out

When I lies down on my bed , I could feel beatings (Like heart Beats) in my head.This is very irratating . When I touched the back of my head ( the bottom right of my head ) I could feel my veins pumping . Morever , I feel giddy whenever I am sitting straight up . Help . I dont have high blood pressure . Someone also teach me how do I consult a doctor ?
Asked On : Sat, 6 Feb 2010
Answers:  1 Views:  492
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response

Hi..  On lying down, the blood flow to the brain and the scalp increases which could be the cause for the pulsations.. The same implies when one is tensed and stressed... Change of posture can cause giddiness either because of postural drop in BP or due to vestibular dysfunctions in the ear.. You may have to check this from your doctor..  And as far as the pulsations, if there is no headache, it would not be of concern..

Answered: Sat, 6 Feb 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor